Skin Rashes

A change in the color or texture of the skin is called a skin rash, which commonly results from skin inflammation. Some conditions that cause skin rashes are impetigo, rosacea, dermatitis, eczema, psoriasis, systemic lupus erythematosus (SLE), cellulitis, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Kindly suggest an effective solution for granuloma annulare.

Query: Hi doctor, I consulted a doctor, and he told me I am suffering from dermatographic urticaria. A biopsy was performed on my hand then I learned that my chronic hand rash is granuloma annulare (GA). I have severe itching at the site where GA shows up. I have been suffering for many years with it. It w...  Read Full »


Dr. Atishay Bukharia

Answer: Hi, Welcome to icliniq.com. I had gone through the photographs (attachments removed to protect the patient's identity). Well, granuloma annulare is a self-limiting and symptomless condition. Your biopsy has suggested it to be a case of granuloma annulare. Intense itching along with purplish plaqu...  Read Full »

Why do I develop rashes after eating chicken, and can you please help me interpret the reports?

Query: Hi doctor, I am an 18 year old female, and I have been getting severe itching at nights mostly. I have got my allergy report, but I am unable to understand it. If I eat chicken or anything that sort,  my skin starts getting bumps and itchy at night. And if I scratch a little, these bumps break a...  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. I have read your concern and examined your picture (attachment removed to protect patient identity). It seems you have developed acute urticaria. The cause of acute urticaria are many, but the most common are food, drugs, infection, or worm infestation. Your allergy...  Read Full »

Is Tryptomer causing me rashes with bleeding?

Query: Hi, I got rashes that bleed. Bleeding also formed blood clots. I took half tablet of Tryptomer last night. I have been taking Valparine tablets for the previous three years. I am sharing my lab test reports. Please help.  Read Full »


Dr. Parth R Goswami

Answer: Hello, Welcome to icliniq.com. I understand your concern. In my opinion, the attached image (attachments removed to protect the patient's identity) shows skin rashes and bruises. It might be due to side effects of Valparine (Sodium valproate) or Tryptomer (Amitriptyline) medicines. I suggest you...  Read Full »

What could be the rash all over the body which is less itchy and uncomfortable?

Query: Hello doctor, I started developing a rash all over my body. It first started on the lower parts of my legs and looked like ingrown hair or small goose bumps with very tiny white or skin-colored little bumps that do not itch. In the areas where it is more concentrated, it looks more like dermatitis ...  Read Full »


Dr. Sidharth Sonthalia

Answer: Hello, Welcome to icliniq.com. I have gone through the details of the history of your problem provided to us, as well as the clinical photos. (attachment removed to protect patient identity). As per the history, distribution of lesions and appearance of lesions on the photos appears to be Miliari...  Read Full »

Why did I develop rashes all over the body after taking I-pills due to unprotected sex?

Query: Hi doctor, I had unprotected sex for three days, and I used a postpill for each day. Altogether I took three post pills for three days. As a result, I have had rashes all over my body for three days, and it itches a lot, and my face looks swollen. It has been eight days since I used a post-pill, and...  Read Full »


Dr. Richa Agarwal

Answer: Hi, Welcome to icliniq.com. I understand your concern. Menstrual irregularities, in your case, could be due to hormonal imbalance caused by an I-pill. However, as you took I-pill on time, there is almost no chance of pregnancy in your case. So, I suggest you wait and watch for your menses and get yo...  Read Full »

I ejaculated on the sheets while having foreplay with my girlfriend. Is it possible for her to get pregnant?

Query: Hello Doctor,My girlfriend and I had foreplay. We were in bed, and I ejaculated a little into the sheets. I wiped myself with tissue, but my girlfriend was afraid of getting pregnant, even if no semen reached or entered her vagina. She took Plan B to be safe. I do not think pregnancy can happen beca...  Read Full »


Dr. Rajesh Gulati

Answer: Hi, Welcome to icliniq.com. It is unlikely to be a pregnancy. It must be an allergic reaction or an infection. I suggest, 1) Capsule Augmentin 625 mg twice a day for five days. 2) Capsule Vizylac twice a day for five days. 3) Tablet Diclomol twice a day for three days. 4) Tablet Montair LC once a da...  Read Full »

Why do I get skin rashes, mouth and throat sores whenever I leave my city?

Query: Hello doctor, I am a 51-year-old male. I have been allergic to something for five months. Whenever I leave my city, sometimes I suffer from skin rashes or mouth and throat sores. It occurs mainly while traveling.  Read Full »


Dr. Shyam Kalyan. N

Answer: Hello, Welcome to icliniq.com. I have gone through the report (attachment removed to preserve patient's identity). Now there are two issues. First is the diagnosis of allergy. Then, what exactly are your symptoms? Are the complaints mainly skin and mouth-related? Is there any breathing difficulty...  Read Full »

What is the treatment for dry patches in the corners of the mouth in a four-year-old?

Query: Hello doctor,My four year old son has a one-inch dry scaly pink (sometimes red) patch next to the corner of his mouth. He is healthy. He uses hypoallergenic sunscreen at his camps. It has been five weeks and it is not getting better. He does not have a history of eczema, etc. It does not itch or hu...  Read Full »


Dr. Suvash Sahu

Answer: Hello, Welcome to icliniq.com. I have seen your query and concern. From your description, it seems like your son has either have pityriasis alba, impetigo or cheilitis (perioral dermatitis). Stop all applications and get a review with a picture at the earliest. Revert with more information to a de...  Read Full »

What should I do about the painful rash and burning sensation under my armpit?

Query: Hello doctor, I have had a rash under my left armpit (not on the armpit, but below) since today. It is v-shaped and is burning. I have some discoloration on the topside of the armpit too, but that is not burning. What should I do?  Read Full »


Dr. Dhepe Snehal Laul

Answer: Hi, Welcome to icliniq.com. It is an allergic rash caused due to friction or sweating. I would suggest you apply - 1. Cream Tyza (Terbinafine) or Luliact (Luliconazole) cream at night for two weeks. 2. Clotrimazole dusting powder daily after bath for one month. Consult your specialist doctor a...  Read Full »

How to treat the chronic skin condition right above my left ankle?

Query: Hello doctor, I am a 32 year old male. I have this skin condition right above my left ankle and its been there for almost 15 years. I have tried to get it treated a few times but, it just did not go away. Sometimes, it is itchy but at others it is fine. The last time I saw a dermatologist, she p...  Read Full »


Dr. Sushil Kakkar

Answer: Hello, Welcome to icliniq.com. I have gone through your query and viewed the images (attachment removed to protect patient identity). I can see dry, raised, hyperpigmented, scaly lesions. This is lichen simplex chronicus (LSC) and is usually itchy. The ointment with Betamethasone and Salicylic acid ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.